Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Asymptotic behavior of perturbed autonomous linear functional differential equations


Author: Richard B. Evans
Journal: Proc. Amer. Math. Soc. 48 (1975), 351-357
MSC: Primary 34K20
DOI: https://doi.org/10.1090/S0002-9939-1975-0369865-1
MathSciNet review: 0369865
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that certain autonomous linear functional differential equations and their perturbations satisfy a generalized type of asymptotic equivalence. An example is given.


References [Enhancements On Off] (What's this?)

  • [1] F. Brauer and J. A. Nohel, The qualitative theory of ordinary differential equations, Benjamin, New York, 1969.
  • [2] F. Brauer and J. S. W. Wong, On asymptotic behavior of perturbed linear systems, J. Differential Equations 6 (1969), 142-153. MR 39 #570. MR 0239213 (39:570)
  • [3] K. L. Cooke, Linear functional differential equations of asymptotically autonomous type, J. Differential Equations 7 (1970), 154-174. MR 41 #604. MR 0255944 (41:604)
  • [4] J. Hale, Functional differential equations, Springer-Verlag, New York, 1971. MR 0390425 (52:11251)
  • [5] -, Linear asymptotically autonomous functional differential equations, Rend. Circ. Mat. Palermo. (2) 15 (1966), 331-351. MR 38 #1367. MR 0233044 (38:1367)
  • [6] T. G. Hallam and J. W. Hiedel, The asymptotic manifolds of a perturbed linear system of differential equations, Trans. Amer. Math. Soc. 149 (1970), 233-241. MR 41 #2136. MR 0257486 (41:2136)
  • [7] T. G. Hallam, G. Ladas and V. Lakshmikantham, On the asymptotic behavior of functional differential equations, SIAM J. Math. Anal. 3 (1972), 58-64. MR 47 #3796. MR 0315247 (47:3796)
  • [8] P. Hartman, Ordinary differential equations, Wiley, New York, 1964. MR 30 #1270. MR 0171038 (30:1270)
  • [9] J. Kato, On the existence of a solution approaching zero for functional differential equations, Proc. U. S.--Japan Seminar on Differential and Functional Equations (Minneapolis, Minn., 1967), Benjamin, New York, 1967, pp. 153-169. MR 37 #1740. MR 0226150 (37:1740)
  • [10] -, The asymptotic equivalence of systems of functional differential equations, J. Differential Equations 1 (1965), 306-332. MR 31 #1485. MR 0177221 (31:1485)
  • [11] V. Lakshmikantham and S. Leela, Differential and integral inequalities, theory and applications, Vol. II, Academic Press, New York, 1969.
  • [12] Pavel Talpalaru, Quelques problèmes concernant l'équivalence asymptotique des systèmes différentiels, Bol. Un. Mat. Ital. (4) 4 (1971), 164-186. MR 45 #7201. MR 0298149 (45:7201)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K20

Retrieve articles in all journals with MSC: 34K20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0369865-1
Keywords: Asymptotic behavior, perturbed autonomous linear functional differential equations, variation of constants, Schauder-Tychonoff theorem, generalized asymptotic equivalence
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society